Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2955
Title: Partial sums of the gaussian q-binomial coefficients, their reciprocals, square and squared reciprocals with applications
Authors: Kılıç, Emrah
Akkuş, İlker
29574
Keywords: Fibonomial coefficients
 Gaussian q-binomial coefficients
 sum identities
Issue Date: 2019
Publisher: University of Miskolc
Source: Kilic, E., & Akkus, I. (2019). PARTIAL SUMS OF THE GAUSSIAN q-BINOMIAL COEFFICIENTS, THEIR RECIPROCALS, SQUARE AND SQUARED RECIPROCALS WITH APPLICATIONS. MISKOLC MATHEMATICAL NOTES, 20(1), 299-310.
Abstract: In this paper, we shall derive formulæ for partial sums of the Gaussian q-binomial coefficients, their reciprocals, squares and squared reciprocals. To prove the claimed results, we use q-calculus. As applications of our results, we give some interesting generalized Fibonomial sums formulæ.
URI: https://hdl.handle.net/20.500.11851/2955
http://mat76.mat.uni-miskolc.hu/mnotes/article/2456
ISSN: 1787-2405
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
Partialsums.pdf1.01 MBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

28
checked on Dec 26, 2022

Download(s)

22
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.